Multi-bump type nodal solutions having a prescribed number of nodal domains : II
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, p. 609-631
@article{AIHPC_2005__22_5_609_0,
     author = {Liu, Zhaoli and Wang, Zhi-Qiang},
     title = {Multi-bump type nodal solutions having a prescribed number of nodal domains : II},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     pages = {609-631},
     doi = {10.1016/j.anihpc.2004.10.003},
     zbl = {02235971},
     mrnumber = {2171994},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_5_609_0}
}
Liu, Zhaoli; Wang, Zhi-Qiang. Multi-bump type nodal solutions having a prescribed number of nodal domains : II. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 609-631. doi : 10.1016/j.anihpc.2004.10.003. http://www.numdam.org/item/AIHPC_2005__22_5_609_0/

[1] Bartsch T., Liu Z.L., Weth T., Sign changing solutions of superlinear Schrödinger equations, Comm. Partial Differential Equations 29 (2004) 25-42. | MR 2038142 | Zbl 02130224

[2] Coti Zelati V., Rabinowitz P.H., Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc. 4 (1991) 623-627. | MR 1119200 | Zbl 0744.34045

[3] Coti Zelati V., Rabinowitz P.H., Homoclinic type solutions for a semilinear elliptic PDE on R n , Comm. Pure Appl. Math. 45 (1992) 1217-1269. | MR 1181725 | Zbl 0785.35029

[4] Liu Z.L., Sun J.X., Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations, J. Differential Equations 172 (2001) 257-299. | MR 1829631 | Zbl 0995.58006

[5] Liu Z.L., Wang Z.-Q., Multi-bump type nodal solutions having a prescribed number of nodal domains: I, Ann. I. H. Poincaré - AN 22 (2005) 597-608. | Numdam | MR 2171993 | Zbl 02235970

[6] Van Heerden F., Homoclinic solutions for a semilinear elliptic equation with an asymptotically linear nonlinearity, Calc. Var. Partial Differential Equations 20 (2004) 431-455. | MR 2071929 | Zbl 02123228